A Gentzen-style axiomatization for basic predicate calculus

Archive for Mathematical Logic 42 (3):245-259 (2003)

Abstract

We introduce a Gentzen-style sequent calculus axiomatization for Basic Predicate Calculus. Our new axiomatization is an improvement of the previous axiomatizations, in the sense that it has the subformula property. In this system the cut rule is eliminated

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,856

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-11-23

Downloads
45 (#255,872)

6 months
1 (#386,016)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

Similar books and articles

A Cut-Free Gentzen Formulation of Basic Propositional Calculus.Kentaro Kikuchi & Katsumi Sasaki - 2003 - Journal of Logic, Language and Information 12 (2):213-225.
Two Weak Lambek-Style Calculi: DNL and DNL.Wojciech Zielonka - 2012 - Logic and Logical Philosophy 21 (1):53-64.
A Note on the Proof Theory the λII-Calculus.David J. Pym - 1995 - Studia Logica 54 (2):199 - 230.
New Consecution Calculi for R→T.Katalin Bimbó & J. Michael Dunn - 2012 - Notre Dame Journal of Formal Logic 53 (4):491-509.
On the Dynamic Logic of Agency and Action.Chrysafis Hartonas - 2014 - Studia Logica 102 (3):441-478.
Characterizing Belnap's Logic Via De Morgan's Laws.Alexej P. Pynko - 1995 - Mathematical Logic Quarterly 41 (4):442-454.